Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number
SSV
Medical Device Problem Code
Ambient Noise Problem (2877)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, the product had a clicking noise during use.There was no patient injury.
New Search
Submit an Adverse Event Report
Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
MDR Report Key
11987841
Report Number
2936999-2021-00533
Device Sequence Number
11619445
Product Code
BTO
UDI-Device Identifier
40884522005365
UDI-Public
40884522005365
Combination Product (Y/N)
N
Initial Reporter Country
CA
PMA/510(K) Number
K945406
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
company representative,distri
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/11/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Expiration Date
01/29/2026
Device Model Number
SSV
Device Catalogue Number
SSV
Device Lot Number
21A1019JZX
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/20/2021
Initial Report FDA Received Date
06/11/2021
Date Device Manufactured
01/29/2021
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1